# SDR FDEA2020012180176

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 30,976 hours, 4,949 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Contactor
- Part number: ELM20112
- Part serial: CU10774
- Condition: Burned
- Location: Hyd Pump
- Part time: 10,593 hours, 1,694 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B, A
- Precautionary procedure: O

## Discrepancy

HYD ELEC PUMP ELCU HAS  DAMAGE.    INSATLLED ELCU (M29303) FOR ACMP C-1 IAW MM 24-51-05-4. OPS TESTED NORMAL IAW MM 24-51-05-4.
